# SDR CA980603007

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Cracked
- Location: Horiz Stab
- Part time: 6,752 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW UNABLE TO ENGAGE RUDDER GUSTLOCK.  INVESTIGATION FOUND THAT IT WAS SEIZED. THIS WAS ATTRIBUTED TO THE ANTI-ICE BOOT BEING CRACKED.  PART TC:  9,914.
